VOL. 51 · NO. 2 | Summer 2007
 
VIEW ALL ABSTRACTS +
Articles
Manabu Akaho
Illinois J. Math. 51 (2), 325-338, (Summer 2007) DOI: 10.1215/ijm/1258138416
KEYWORDS: 16E45, 18G55
Ph. Ellia, C. Folegatti
Illinois J. Math. 51 (2), 339-352, (Summer 2007) DOI: 10.1215/ijm/1258138417
KEYWORDS: 14J25
Aleksandar Ivić, Patrick Sargos
Illinois J. Math. 51 (2), 353-377, (Summer 2007) DOI: 10.1215/ijm/1258138418
KEYWORDS: 11N37, 11M06
Razvan Anisca
Illinois J. Math. 51 (2), 379-395, (Summer 2007) DOI: 10.1215/ijm/1258138419
KEYWORDS: 46B20
Grégoire-Thomas Moniot
Illinois J. Math. 51 (2), 397-407, (Summer 2007) DOI: 10.1215/ijm/1258138420
KEYWORDS: 49Q10, 57M25, 58E10
Hua He, Kui Ji
Illinois J. Math. 51 (2), 409-428, (Summer 2007) DOI: 10.1215/ijm/1258138421
KEYWORDS: 47A45, 19K14, 47L99, 55R15
Julien Giol
Illinois J. Math. 51 (2), 429-444, (Summer 2007) DOI: 10.1215/ijm/1258138422
KEYWORDS: 46H05, 47A05
Guang-Gui Ding
Illinois J. Math. 51 (2), 445-453, (Summer 2007) DOI: 10.1215/ijm/1258138423
KEYWORDS: 46B04, 46B20
Emre Alkan, Andrew H. Ledoan, Alexandru Zaharescu
Illinois J. Math. 51 (2), 455-477, (Summer 2007) DOI: 10.1215/ijm/1258138424
KEYWORDS: 11N37, 11B57, 11M06
Zeljko Cucković, Ruhan Zhao
Illinois J. Math. 51 (2), 479-498, (Summer 2007) DOI: 10.1215/ijm/1258138425
KEYWORDS: 47B33, 30D55, ‎46E15
Javad Mashreghi, Mohamad Reza Pouryayevali
Illinois J. Math. 51 (2), 499-511, (Summer 2007) DOI: 10.1215/ijm/1258138426
KEYWORDS: 42A50, 30D55
Michelle Previte
Illinois J. Math. 51 (2), 513-536, (Summer 2007) DOI: 10.1215/ijm/1258138427
KEYWORDS: 28A78, 05C99, 28A80
J. Antezana, P. Massey, M. Ruiz, D. Stojanoff
Illinois J. Math. 51 (2), 537-560, (Summer 2007) DOI: 10.1215/ijm/1258138428
KEYWORDS: 42C15, 46C05, 47A05
Edgar E. Enochs, Alina Iacob, Overtoun M. G. Jenda
Illinois J. Math. 51 (2), 561-569, (Summer 2007) DOI: 10.1215/ijm/1258138429
KEYWORDS: 18E15, 18A30
João Lucas M. Barbosa, Vladimir Oliker, Jorge H. S. de Lira
Illinois J. Math. 51 (2), 571-582, (Summer 2007) DOI: 10.1215/ijm/1258138430
KEYWORDS: 53C21, 35J60
Kunyu Guo, Shunhua Sun, Dechao Zheng
Illinois J. Math. 51 (2), 583-596, (Summer 2007) DOI: 10.1215/ijm/1258138431
KEYWORDS: 47B35, 47B47
Carl Pomerance, Nathan C. Ryan
Illinois J. Math. 51 (2), 597-604, (Summer 2007) DOI: 10.1215/ijm/1258138432
KEYWORDS: 12Y05, 11C08, 11Y70, 13B25
Alexander Lytchak, Gudlaugur Thorbergsson
Illinois J. Math. 51 (2), 605-615, (Summer 2007) DOI: 10.1215/ijm/1258138433
KEYWORDS: 53C20
Peter Pflug, Włodzimierz Zwonek
Illinois J. Math. 51 (2), 617-624, (Summer 2007) DOI: 10.1215/ijm/1258138434
KEYWORDS: 32D05, 32A07
Lin Tang
Illinois J. Math. 51 (2), 625-644, (Summer 2007) DOI: 10.1215/ijm/1258138435
KEYWORDS: 42B25, 42B35, 46E30
Ahmad El Soufi, Saïd Ilias
Illinois J. Math. 51 (2), 645-666, (Summer 2007) DOI: 10.1215/ijm/1258138436
KEYWORDS: 58J50, 35P05, 35P20, 58J32
Yifan Yang, Noriko Yui
Illinois J. Math. 51 (2), 667-696, (Summer 2007) DOI: 10.1215/ijm/1258138437
KEYWORDS: 11F23, 11F11, 14D05, 14J28, 33C70
Back to Top